# SDR 08FDEA00516

- Difficulty date: February 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: ACA721831
- Condition: Damaged
- Location: Bs 365-363
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB SUPPORT BRACKET ACA 7218-31 HAS TOOLING MARKS.  BLENDED TOOLING MARKS ON WEB SUPPORT BRACKET IAW SRM 51-21-02, VOL II.  ORIGINAL MATERIAL THICKNESS .090 IAW DWG ACA 7218 REV E MATERIAL LOSS .068, OUT OF LIMITS IAW SRM 53-00-01, VOL I.  FABRICATED NEW ACA 7218-31 BRACKET BY FORMING AND DRILLING IAW DWG ACA 7218 REV E.  ALODINED,   PRIMED IAW SRM 51-21-02 PG 8, VOL II.  PART MARKED PER FEDEX GMM 7-0-1000.  BRACKET INSTALLED ON CARD NR 52305547.
